Skincare Questions Answered

Why do face pimples hurt? And why do I get them in odd places?

QuestionsA: These pimples usually hurt because there is built-up pressure and inflammation after sebaceous glands -oil glands- become clogged. These breakouts can also occur when the kidneys. Gallbladder and liver get overloaded and the skin kicks in to aid the body in the elimination of toxins. The best thing to do is calm inflammation with cold compresses and keep skin clean. Spot treatments are generally helpful for killing bacteria and gently exfoliating in order to help unclog the oil gland. We can get them anywhere on our body, but we tend to get them where there’s been a build up of cellular debris, oil or makeup.

OK, so winter is approaching and my skin drys out like a lot of other people’s skin, my face especially. I currently use a hand moisturizer but I think it makes my face feel greasy. Any suggestions of products I can use?

A: Hand moisturizers usually contain heavy waxes that won’t properly moisturize the skin on your face and could clog pores. Best thing to do would be to use a gentle cleanser and add in a gentle exfoliant twice a week as well as a nutrient rich moisture serum. I love Sanitas for dry skin. These products are made in Colorado and are great for winter weather! Try the Sanitas Skincare Normal Kit or Sanitas Skin Care Natural Moisture Factor blended with Sanitas Topical C and Sanitas Moisture Mist.

Whats a good face moisturizer for dry/oily skin [combination] skin for the winter/colder weather? I’m no older then 16 so any good moisturizer for younger skin is good. I’m currently using Aveeno as a face moisturizer. What do u think?

Aveeno is fine but not very active. It also contains some less than desirable synthetic fillers. Try Sanitas Skin Care Vitamin C Moisturizer. It is lightweight but contains high levels of vitamin c which will heal, protect and nourish your skin.

Why am I suddenly getting acne at age 43?

Acne can happen at any age. It could be due to lower levels of estrogen spiking testosterone. It could also be related to a food sensitivity or elevated cortisol levels from stress sugar caffeine and processed foods. Sometimes certain medications will cause acne as a side effect. The best thing to do is contact a good esthetician who takes a holistic approach. Also make an appointment with a good acupuncturist who can look at any connections to an internal imbalance.

Related Posts Plugin for WordPress, Blogger...
0 replies

Leave a Reply

Want to join the discussion?
Feel free to contribute!

Leave a Reply

Your email address will not be published. Required fields are marked *